Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Copper T inserted. Experiencing delay in periods. Is it cue to cols weather?

Hi I am an 25 years Indian recently came to US. I had copper T installed for birth control three year back.. My periods were regular at 30 days and fine till September. From last two cycles I am experiencing delay in period. My oct period came after one month in mid nov and after that it s been two months but no signs. is it because of cold weather?
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
It is possible that the change in place and climate could have effected your cycles, yet, it is advisable to have a routine checkup with a gynecologist to assure everything is fine with your IUD. You can meanwhile get a HPT done. You may need a sonogram and a blood test if HPT is negative. Take care.
Answered: Thu, 17 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor